A 16-year-old female asked:
when i scratch i get hives or even lean my head on my arm i get a rash on my face. the doctor told me it was eczema but i don't think it's that?
1 doctor answer • 1 doctor weighed in
Pediatrics 58 years experience
Dermatographia: You have a condition known as dermatographia the cause of which is unknown. It is known as skin writing and affects about five percent of people. The phenomenon lasts about thirty minutes before disappearing. Sometimes, Benadryl (diphenhydramine) is needed.
4805 viewsAnswered >2 years ago
Last updated Jun 24, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.